Halothane hepatitis: toxicity or hypersensitivity?
Аннотация
A 32 year old female developed a severe hepatitis (serum bilirubin 544 mumol/l) one week after a halothane anaesthetic. Six months later a general anaesthetic was administered via a halothane free circuit without incident. A year later a further non halothane anaesthetic was administered this time utilising the routine circuit after briefly flushing the rubber tubing with oxygen. That evening she became febrile and the following day abnormal liver function tests were documented. She remained asymptomatic.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.